MathSciNet Relay Station
MathSciNet bibliographic data
MR1846765 90C30 (65K10 90C52)
Dai, Yu-Hong New properties of a nonlinear conjugate gradient method. Numer. Math. 89 (2001), no. 1, 83–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement